It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by fay on December 16, 2000 at 10:41:50:

In Reply to: ACUTANE A SECOND TIME posted by THERESA on December 11, 2000 at 19:05:21:

: I am going on Acutane a second time. I was on it for six months last year and my acne cleared up. my face looked great now the acne came back with a vengence, i look horrible. I read about vit B5. What should I do.

see a gynecologist and have your hormones checked first. most adult women with acne have a hormone imbalance. i went on accutane a second time and it worked for about one month and then it all came back, and i lost a third of my hair. i switched to a birth control that has an androgen blocker in it and that, along with retin a, has kept me clear for two years now.


Follow Ups

All times are GMT -7. The time now is 05:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!